Author(s) |
Kalinowski, Thomas
Kamcev, Nina
Sudakov, Benny
|
Publication Date |
2019
|
Abstract |
A subset S of initially infected vertices of a graph G is called zero forcing if we can infect the entire graph by iteratively applying the following process. At each step, any infected vertex which has a unique uninfected neighbor, infects this neighbor. The zero forcing number of G is the minimum cardinality of a zero forcing set in G. We study the zero forcing number of various classes of graphs, including graphs of large girth, H-free graphs for a fixed bipartite graph H, and random and pseudorandom graphs.
|
Citation |
SIAM Journal on Discrete Mathematics, 33(1), p. 95-115
|
ISSN |
1095-7146
0895-4801
|
Link | |
Publisher |
Society for Industrial and Applied Mathematics
|
Title |
The Zero Forcing Number of Graphs
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|